# SDR UIEA200700006

- Difficulty date: January 17, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 22,330 hours, 3,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1780-1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SEAT TRACK CROWN AREA DAMAGED AT STA 1780 RBL 25.  AFT CARGO SEAT TRACK REPAIRED IAW SRM 53-00-52 REPAIR NR 10 AND EO NR 4453A100.
